I've been getting insane and weird problems with my lips. It all started when I was around 15 when I got a real bad allergic reaction to chapstick, my lips became the size of sausages and this yellow liquid would seep through. Through lots and lots of experimentation, I found out I am allergic to almost every brand of lip balm including Burt's Bees, Carmex, Blistex, etc.
After that happened all hell just broke loose, my lips began getting tiny tiny red bumps which also had this yellow liquid seeping out. I would put Aquaphor (one thing I was not allergic to at the time) on it but it looked like it'd only get worse. so I just let it dry out and that seemed to help. Recently, i've been getting this yellow liquid around my lips! it itches there are little non-colored bumps around them, AND the little red bumps on my upper lip. I feel like this might have something to do with my birthcontrol shot I got last week? SOMEONE PLEEASE HELP!!!!
It can be due to atopic dermatitis or eczema("Atopic" refers to a group of diseases where there is often an inherited tendency to develop other allergic conditions, such as asthma and hay fever). Cheilitis(Inflammation of the skin on and around the lips)is often seen in atopic dermatitis.Diagnosed by bld test like RAST.Treatment is by topical steroids or oral therapy of corticosteroids in severe cases.Topical creams like tacrolimus ointment (Protopic) and pimecrolimus cream (Elidel) are also useful.
I suggest you to get it evaluated from a dermatologist.
I hope it helps. Take care and please do keep us posted on how you are doing. Kind regards.
Ive got exactly the same problem. Happened at the same age, Im now 32 and it happened last week. I found that the sun is a major contributor to it so I need to use high SPF lipbalm on holiday. Last week, it seemed to happen for no reason. I do have mild eczema and this got really bad in the last week so I sort of relate it to that. I do also have quite sensitive skin, allergic to elastane and certain deodorant sprays etc.
End result for me was I think it is eczema however I 100% know that if i dont use high SPF in the direct sun then they will swell, get little dimples and then seep. Not a nice thing.
I use vaseline day in day out but some say this isnt good for me. It keeps them good but any hint of the sun and obviously vaseline would then accellerate the blistering due to it being petroleum based!!!
Got a doctors appointment this afternoon as I would like to get rid of this and be able to kiss my fiancee again :(
Wow i have read all the posts on here and i have been also dealing with the same problems and sysptoms for about 5 years. And not able to even eat right because everything that touches my lips...even sun light makes them blister and ooze. I have been to a dermatologist ....2 at that and they just look at me like im a retard and dont understand what i am trying to tell them. I am currently useing protopic and before that was aquaphor but also because allergic to that and just made my lips worse. Does n e one kno if there is a cure for this. My next step is to be sent away to a major hospital in another state for higher up testing and dont wanna travel 3 hours everytime that i need to be seen. Getting to where i cant stand it anymore and yes would liketo be able to kiss my husband for the first time in 5 years.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.